Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 63, NWS Memphis, TN

April 15, 2015Decatur County, Henderson County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 15, 2015, 10:55 PM CDT for Decatur County, Henderson County, Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 10:55 PM CDT (03:55 UTC)
Expired
Apr 15, 2015, 11:45 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, TN, Henderson County, TN

The radar

The Memphis radar (KNQA), 150 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 11:33 PM CDTHAIL 0.88Parsons, TN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WUUS54 KMEG 160355
SVRMEG
TNC039-077-160445-
/O.NEW.KMEG.SV.W.0063.150416T0355Z-150416T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HENDERSON COUNTY IN SOUTHWESTERN TENNESSEE...
  CENTRAL DECATUR COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1145 PM CDT

* AT 1055 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER REAGAN...OR
  11 MILES SOUTH OF LEXINGTON...MOVING NORTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PARSONS...DECATURVILLE...SARDIS...REAGAN...DARDEN...SCOTTS HILL...
  MOUNT TABOR...CHESTERFIELD...MOUNT LEBANON...GARRETT...
  BUSSELTOWN...LICK SKILLET...HICKORY FORKS...WILKINSTOWN...BEACON...
  LARGO...SHADY HILL...PERRYVILLE...TAYLORS CROSSING AND HANEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3542 8834 3542 8836 3549 8836 3548 8841
      3549 8842 3550 8847 3552 8851 3577 8800
      3575 8800 3572 8803 3567 8802 3562 8804
      3555 8800
TIME...MOT...LOC 0355Z 238DEG 13KT 3549 8838 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
653 
WWUS54 KMEG 160427
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1127 PM CDT WED APR 15 2015

TNC077-160436-
/O.CAN.KMEG.SV.W.0063.000000T0000Z-150416T0445Z/
HENDERSON TN-
1127 PM CDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDERSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3546 8825 3553 8824 3555 8823 3555 8822
      3556 8822 3561 8819 3563 8820 3563 8819
      3568 8819 3577 8800 3575 8800 3572 8803
      3567 8802 3562 8804 3555 8800
TIME...MOT...LOC 0426Z 241DEG 19KT 3559 8814 

$$

TNC039-160445-
/O.CON.KMEG.SV.W.0063.000000T0000Z-150416T0445Z/
DECATUR TN-
1127 PM CDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL DECATUR COUNTY...

AT 1126 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
DECATURVILLE...OR 12 MILES SOUTHEAST OF NATCHEZ TRACE STATE FOREST...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PARSONS...DECATURVILLE...SCOTTS HILL...MOUNT TABOR...MOUNT LEBANON...
GARRETT...BUSSELTOWN...LICK SKILLET...HICKORY FORKS...WILKINSTOWN...
BEACON...LARGO...PERRYVILLE AND BIBLE HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3546 8825 3553 8824 3555 8823 3555 8822
      3556 8822 3561 8819 3563 8820 3563 8819
      3568 8819 3577 8800 3575 8800 3572 8803
      3567 8802 3562 8804 3555 8800
TIME...MOT...LOC 0426Z 241DEG 19KT 3559 8814 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 7:20 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Apr 15, 7:20 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
720 PM CDT WED APR 15 2015

.UPDATE...EVENING UPDATE.
THUNDERSTORMS ARE A BIT MORE NUMEROUS THAN EXPECTED ALONG THE
INTERSTATE 40 CORRIDOR IN WEST TENNESSEE...BUT SHOULD MOVE INTO
MIDDLE TENNESSEE OVER THE NEXT FEW HOURS. THEY SHOULD ALSO
GRADUALLY WEAKEN AS THE SUN SINKS LOWER IN THE SKY. SHORT RANGE
GUIDANCE INDICATES ADDITIONAL SHOWERS AND THUNDERSTORMS MAY
DEVELOP AFTER MIDNIGHT OVER NORTH MISSISSIPPI AND WEST
TENNESSEE...SHIFTING INTO MIDDLE TENNESSEE AND ALABAMA BY 12Z.
WITH THAT IN MIND...SEE NO REASON TO CHANGE POPS SIGNIFICANTLY.
TEMPERATURES LOOK ON TRACK.

&&

.PREV DISCUSSION... /ISSUED 636 PM CDT WED APR 15 2015/

DISCUSSION.../ISSUED 331 PM CDT WED APR 15 2015/

A SPLIT UPPER LEVEL FLOW PATTERN WILL PREVAIL OVER NORTH AMERICA
THROUGH THE NEXT 7 DAYS. THE MIDSOUTH WILL REMAIN UNDER THE
INFLUENCE OF AN ACTIVE SOUTHERN BRANCH OF THE UPPER LEVEL JET.

MIDAFTERNOON GOES WATER VAPOR IMAGERY SHOWED A DEEP CLOSED UPPER
LOW CENTERED OVER UTAH. THE SUBTROPICAL JET EXTENDED FROM DEEP
SOUTH TX...INTO CONFLUENCE WITH THE POLAR JET NEAR THE MIDATLANTIC
SEABOARD. A WEAK MIDLEVEL TROF OVER THE SOUTHERN PLAINS WILL LIFT
EAST OVERNIGHT...WITH A SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE
AHEAD OF A NORTHWARD ADVANCING MARINE SURFACE WARM FRONT.

THURSDAY AFTERNOON SHOULD SEE A PERIOD OF SHORTWAVE RIDGING IN
ADVANCE OF THE APPROACHING CLOSED LOW FROM THE WEST. A SERIES OF
SHORTWAVES WILL EJECT INTO THE LOWER MS RIVER VALLEY FRIDAY AND
SATURDAY...FOLLOWING THE PASSAGE OF THE UPPER RIDGE AXIS TO THE
EAST. GFS SHOWS A PLUME OF 1.5 TO 1.8 PRECIPITABLE WATER /PW/ VALUES
BUILDING NORTH INTO THE MIDSOUTH ON SATURDAY...SUPPORTIVE OF
LOCALLY HEAVY RAINFALL. BOTH THE GFS AND ECMWF SHOW DIFFLUENT
UPPER LEVEL FLOW OVER THE MIDSOUTH SATURDAY...ALONG WITH A SURFACE
LOW TRACKING THROUGH EASTERN AR. SURFACE WINDS WOULD LIKELY BACK
UNDER SUCH A SCENARIO...AIDING DEEP LAYER SHEER. HOWEVER...GFS
PROGS BOUNDARY LAYER SOURCED CAPE AT OR BELOW 500 J/KG SATURDAY
AFTERNOON...ALONG WITH MIDLEVEL LAPSE RATES BELOW 6 C/KM. THIS
SEEMS REASONABLE GIVEN THE EXPECTED CLOUD COVER AND WARM SECTOR
RAIN EARLIER IN THE DAY. GIVEN THE TROPICAL AIRMASS...LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE SATURDAY. THIS WAS COVERED WELL IN
THE EARLY MORNING HAZARDOUS WEATHER OUTLOOK AND NO CHANGES TO THE
HWO ARE PLANNED AT THIS TIME.

ONCE THE LEAD SHORTWAVE EJECTS SATURDAY...THE MAIN UPPER LOW WILL
BEGIN TO FILL AS IT LIFTS INTO THE MID MS RIVER VALLY ON SUNDAY.
A SOUTHWARD EXTENSION OF THE UPPER TROF AXIS WILL PASS THROUGH
THE LOWER MS RIVER VALLEY SUNDAY...FOCUSING ADDITIONAL SHOWERS AND
THUNDERSTORMS IN THE WEAKLY CAPPED TROPICAL AIRMASS. THE TROF AXIS
SHOULD FINALLY LIFT OUT LATE SUNDAY NIGHT.

THE GFS AND ECMWF MAINTAIN DECENT AGREEMENT IN THE SPLIT FLOW
PATTERN THROUGH THE MIDDLE OF NEXT WEEK....BOTH DEPICTING AN
UNUSUALLY DEEP LONGWAVE TROF CENTERED OVER THE GREAT LAKES. FAST
UPPER LEVEL ZONAL FLOW WILL PREVAIL OVER THE MIDSOUTH...NEAR THE
CONFLUENCE OF THE SUBTROPICAL AND POLAR JETS. INTERMITTENT SLIGHT
CHANCES OF RAIN WILL PREVAIL DURING THE EARLY AND MID WEEK PERIODS...
WITH MOST AREAS LIKELY SEEING NO SIGNIFICANT RAINFALL. EARLY TO
MID WEEK TEMPS SHOULD AVERAGE NEAR NORMAL.

PWB

&&

.AVIATION...00Z TAF SET

SHRAS WITH ISOLD TSRAS ARE POPPING UP GENERALLY ALONG I-40
CORRIDOR. MOST ACTIVITY SHOULD STAY EAST OF MS RIVER...HAVE TEMPOS
AT KMKL AND KTUP. BIGGEST CONCERN WILL BE FOG AND STRATUS
DEVELOPMENT OVERNIGHT. CONDITIONS SHOULD DETERIORATE RAPIDLY
AFTER 6Z. EXPECT VLIFR CONDITIONS AT ALL TAF SITES BY 9-12Z. AFTER
13Z...FOG AND STRATUS WILL BEGIN TO LIFT BUT IT MAY TAKE UNTIL 18Z
FOR ALL TAF SITES TO RETURN TO VFR CONDITIONS. LIGHT WINDS
EXPECTED THROUGH THE PERIOD.

KRM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 15, 5:02 AM CDT, 17 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
502 AM CDT WED APR 15 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-161215-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
502 AM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SEVERAL WEAK SYSTEMS WILL MOVE THROUGH THE REGION THROUGH FRIDAY
WITH A LARGER AND STRONGER SYSTEM FORECAST TO MOVE INTO THE MID-
SOUTH OVER THE WEEKEND. PERIODS OF MODERATE TO LOCALLY HEAVY RAIN
ARE POSSIBLE THROUGH SUNDAY. GIVEN THE ALREADY SATURATED
GROUND...ADDITIONAL RAIN MAY CAUSE ADDITIONAL RISES ON AREA
STREAMS AND RIVERS.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Apr 15, 8:55 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
855 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

&&

MRM
Local storm report, Apr 15, 9:51 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
951 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

0920 PM     HAIL             HENDERSON               35.44N 88.65W
04/15/2015  E0.25 INCH       CHESTER            TN   PUBLIC

            PENNY TO NICKEL SIZED HAIL IN HENDERSON.

0944 PM     HAIL             HURON                   35.59N 88.53W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN HURON.

&&

MRM
Local storm report, Apr 15, 10:04 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
1004 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

0920 PM     HAIL             HENDERSON               35.44N 88.65W
04/15/2015  E0.25 INCH       CHESTER            TN   PUBLIC

            PENNY TO NICKEL SIZED HAIL IN HENDERSON.

0929 PM     HAIL             HURON                   35.59N 88.53W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN HURON.

0944 PM     HAIL             LEXINGTON               35.65N 88.39W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN LEXINGTON.

1000 PM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/15/2015                   HENDERSON          TN   EMERGENCY MNGR

            SOME MAJOR AND SECONDARY ROADS AND STREETS FLOODED IN
            LEXINGTON. JUST NORTH OF TOWN RESCUE SQUAD GETTING A
            WOMAN TO SAFETY AS WATER HAS REACHED TOP STEP AND CLOSE
            TO GETTING INTO A MOBILE HOME.

&&

MRM
Local storm report, Apr 15, 10:25 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             8 S LEXINGTON           35.54N 88.39W
04/15/2015  E0.88 INCH       HENDERSON          TN   BROADCAST MEDIA

            PENNY TO NICKEL SIZED HAIL IN COMMUNITY OF CENTER HILL.

0920 PM     HAIL             HENDERSON               35.44N 88.65W
04/15/2015  E0.25 INCH       CHESTER            TN   PUBLIC

            PENNY TO NICKEL SIZED HAIL IN HENDERSON.

0929 PM     HAIL             HURON                   35.59N 88.53W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN HURON.

0944 PM     HAIL             LEXINGTON               35.65N 88.39W
04/15/2015  M1.00 INCH       HENDERSON          TN   PUBLIC

            QUARTER SIZED HAIL IN LEXINGTON.

1000 PM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/15/2015                   HENDERSON          TN   EMERGENCY MNGR

            SOME MAJOR AND SECONDARY ROADS AND STREETS FLOODED IN
            LEXINGTON. JUST NORTH OF TOWN RESCUE SQUAD GETTING A
            WOMAN TO SAFETY AS WATER HAS REACHED TOP STEP AND CLOSE
            TO GETTING INTO A MOBILE HOME.

1013 PM     FLASH FLOOD      HENDERSON               35.44N 88.65W
04/15/2015                   CHESTER            TN   PUBLIC

            TWO AND ONE HALF INCHES OF RAIN IN ONE HOUR. 910 PM TO
            1010 PM CDT.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 8:15 PM CDTRiver Flood AdvisoryMEGDyer, Lake, Lauderdale4 days
Apr 15, 9:01 PM CDTSevere Thunderstorm WarningMEGChester, Henderson44 min
Apr 15, 9:17 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley24 min
Apr 15, 9:38 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur, Henderson52 min
Apr 15, 10:02 PM CDTFlash Flood WarningMEGChester, Henderson, McNairy3 hr
Apr 15, 10:29 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Henderson46 min
Apr 15, 11:09 PM CDTFlash Flood WarningMEGDecatur, Henderson3 hr
Apr 16, 1:26 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll23 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.